# SDR FDEA200812025048

- Difficulty date: December 2, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 33,428 hours, 33,404 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5724240920000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E PANEL NR 575DB HAS FRETTING CORROSION, WORN AREAS, AROUND FASTENER MATTING SURFACE AFT OF RIB 7A.  REPAIRED LT WING T/E PANEL 575DB BY BONDING A PICTURE FRAME DOUBLER TO PANEL IAW EA 6-5750-123683 AND SRM 51-77-10.  REMOVED AND REATTACHED PANEL TO ACFT IAW SRM 51-40-21 PARA 5.
